# SDR DLM88952472

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR JAMB FWD FRAME CRACKED 1 INCH IN RADIUS OF UPPER FLANGE, FOUND AT C-2 LTR CK.  REPAIRED PER SRM 53-05 FIG 78A.
